# SDR RJEF2012101802

- Difficulty date: October 18, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N566TA
- Make and model: Airbus A321-231
- Aircraft serial: 2553
- Aircraft time: 27,289 hours, 9,571 cycles
- Engine: Iae V2533A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST OF BRAKING DURING ROLL, BURST 2 OF 4 TIRES.  THE AIRCRAFT WAS INSPECTED AS PER AMM 05-51-15-200-001-A (INSP AFTER WHEEL BURST OR TREAD THROW OR WHEEL FAILURE) AND AMM 05-51-16-200-001-A (INSP AFTER BRAKE EMERGENCY APPLICATION OR OVERHEAT) AND FOUND 4 MWA WITH FLAP SPOTS.  FOUR MWA WERE REPLACED PER AMM 32-41-11 AND 4 BRAKES AS PER AMM 32-42-27 AND PERFORMED OPERATIONAL TEST WITH NO FAILURE.  BSCU WAS REPLACED AS PER AMM 32-42-34 AND OPERATIONAL TEST PERFORMED TO THE NORMAL AND ALTERNATE BRAKE SYSTEM WITH NO FAILURE AS PER AMM 32-42-00-710-001-A AND 32-43-00-710-001-A RESPECTIVELY.  AFTER THE MAINTENANCE, THE AIRCRAFT WAS RETURNED TO SERVICE.
